# SDR DALA2017021001119

- Difficulty date: February 9, 2017
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N911DE
- Make and model: Doug MD-88
- Aircraft serial: 49967
- Aircraft time: 59,922 hours, 46,897 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Bs 275-294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEARS ON UPPER EDGE OF RT WINDOW BELT BETWEEN BS 275 AND 294.  REPAIRED IAW ETI-88-17-056 REV.1 AND ER/A 554134-14 REV. ORIG.
